# SDR NACA2022040700001

- Difficulty date: April 7, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,997 hours, 14,093 cycles
- System (JASC): 8011 · Engine Starter
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER (GROUND PNEUMATIC START) DOESN'T REACH 18%. INDICATES 30 PSI, THEN DROPS TO 16 PSI. CONNECTED AIR STARTER AND ACCOMPLISHED DRY MOTORING, N2 REACHED 25.1% AT 33 PSI DUCT PRESSURE. OPS CHECK NORMAL PER AMM 71-00-00 AND 80-11-00
